Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 325-338
http://dx.doi.org/10.1155/S016117129100039X

On separation of lattices

Department of Mathematics, College of Staten Island, The City University of New York, 130 Stuyvesant Place, Staten Island, 10301, New York, USA

Received 6 June 1990; Revised 4 October 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mabel Szeto, “On separation of lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 325-338, 1991. https://doi.org/10.1155/S016117129100039X.